MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted upon completion of this investigation.
 
Event or Problem Description
Siemens became aware of an incident while operating the artis icono floor system.It was reported that a patient received burn on skin following the transarterial chemoembolization procedure.Siemens has requested additional information regarding this event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.Assessment does not indicate a system failure or malfunction, and no non-conformity was identified.Following an interventional transarterial chemoembolization (tace) procedure, it was reported that the patient experienced skin burns.A comprehensive analysis was conducted based on the complaint and system logs.It was determined that the patient was exposed to approximately 13 gy of radiation during the procedure.Specifically, 62 digital subtraction angiography (dsa) acquisitions contributed around 8 gy, accompanied by 45 minutes of fluoroscopy time.The procedure was performed using default system protocols.Skin burns were observed on the patient after the procedure.The radiation dose administered was consistent with the system settings, imaging conditions, and all relevant regulatory requirements.No malfunctions or system failures were identified during the procedure.The entire dose was delivered under proper control and supervision of the operator, who has the ability to monitor the cumulative dose in real time via the system interface.A siemens service engineer was dispatched onsite to perform a thorough system check.The investigation found no defects related to dose measurement or system calibration.The engineer also conducted the image quality application protocol (iqap) test, which was successfully passed.The investigation concluded that there was no system malfunction contributing to the skin burns.The patient¿s skin injuries are most likely attributable to the high accumulated radiation dose delivered to the targeted area during the procedure.In response to this case, siemens proactively scheduled several application training sessions for the customer.Following the training sessions, no further incidents of this nature have been reported.The training focused on: utilization of care (low dose) protocols.Implementation of dose-saving techniques, such as collimation.Optimization of clinical workflows to minimize radiation exposure.The occurrence rate of the reported error pattern was checked.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key22803788
Report Number3004977335-2025-00098
Device Sequence Number9063759
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public(01)04056869149325
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale